# SDR SWAA2022032499402

- Difficulty date: November 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 521MB LEADING EDGE AT LT WING / REPAIRED ACCESS PANEL 521MB LEADING EDGE AT LT WING ASPER B737-700 SRM 51-70-04-2R-9 REPAIR 9 TOOL USED CALIPER PN 500-197-30 SN 1718135041 DUE DATE 17-APR-20; HOTBONDER PN HCS9200B SN 15102320 DUE DATE 14-JUN-20; SCALE PN CL5000 SN AE-39089 DUE DATE 02-MAY-20; SCALE PN CL5000 SN AE-407337 DUE DATE 03-JUL-20; CALIPER PN 500-197-30 SN A18135085 DUE DATE 13-APR-20; SCALE PN CL5000 SN AE-36136 DUE DATE 10-JAN-20; HOTBONDER PN HCS9200B SN 12041156 DUE DATE 17-JUL-20; SCALE PN CL5000 SN AE-407340 DUE DATE 03-JUL-20; HOTBONDER PN HCS9200B SN 13061394 DUE DATE 25-JAN-20
